Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 2


Published
on

July 1, 2016


Pages

133-137


DOI

Article

New Identities for Carlitz's Twisted (h,q)-Euler Polynomials under Symmetric Group of Degree n

Check for updates


Authors

Ugur Duran* Affiliation:
Department of Mathematics, Faculty of Arts and Science, University of Gaziantep, TR-27310 Gaziantep, Turkey
and Mehmet Acikgoz Affiliation:
Department of Mathematics, Faculty of Science and Arts, University of Gaziantep, 27310 Gaziantep, Turkey


Abstract

In this paper, we consider the Carlitz's twisted $(h,q)$-Euler polynomials and give some new symmetric identities of these polynomials arising from the fermionic $p$-adic $q$-integral on $\mathbb{Z}_p$ under symmetric group of degree $n$.


Keywords

Symmetric identities, Carlitz's twisted (h, q)-Euler polynomials, Fermionic p-adic q-integral on Zp, Invariant under Sn


Citation

Duran, U. & Acikgoz, M. (2016). New identities for carlitz's twisted (h,q)-euler polynomials under symmetric group of degree n. Journal of Analysis & Number Theory, 4(2), 133–137. https://doi.org/10.18576/jant/040208

Published by: Engineering Journals

Engineering Journals Logo